Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Primality tests for $ 2^{p}\pm2^{(p+1)/2}+1$ using elliptic curves

Author: Yu Tsumura
Journal: Proc. Amer. Math. Soc. 139 (2011), 2697-2703
MSC (2010): Primary 11Y11; Secondary 14H52
Published electronically: January 14, 2011
MathSciNet review: 2801608
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the properties of elliptic curves, we propose primality tests for integers of the form $ 2^{p}\pm2^{(p+1)/2}+1$, where $ p$ is a prime number.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11Y11, 14H52

Retrieve articles in all journals with MSC (2010): 11Y11, 14H52

Additional Information

Yu Tsumura
Affiliation: Department of Mathematics, Purdue University, 150 North University Street, West Lafayette, Indiana 47907-2067

Keywords: Elliptic curve, primality tests
Received by editor(s): January 12, 2010
Received by editor(s) in revised form: July 15, 2010, and August 3, 2010
Published electronically: January 14, 2011
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia